# SDR UIEA2018040100509

- Difficulty date: April 1, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 85,271 hours, 18,107 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32911723
- Part serial: 528C
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE START VALVE  INOPERATIVE.    R & R THE LEFT ENGINE START VALVE IAW AMM 80-11-02. VISUALLY INSPECTED ALL THREE WIRE HARNESSES FROM START VALVE TO PYLON FOR SHORTS, OPEN, CONTINUITY, CHAFING,  AND CONDITION. NO FAULTS FOUND.  GVI LEFT ENGINE N2 SPEED CARD (M1093) NO FAULTS FOUND.  RAN ENGINE START VALVE, OPS NORMAL.
